# SDR FDEA202301200140

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83183
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , FLOOR PANEL 241DF BS 755 - 795, FOUND   DELAMINATED.  FLOOR PANEL 241DF AT MAIN DECK CARGO  REMOVED IAW AMM 53-21-04. THE NEW FLOOR PANEL WAS FABRICATED IAW DRAWING SRZ-25-005, REVISION R. THE NEW FLOOR PANEL WAS INSTALLED IAW AMM 53-21-04.   REPAIR CLASSIFIED MAJOR  IAW GMM 6-2-100.
